# SDR SWAA2022051396693

- Difficulty date: April 22, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 27,668 hours, 12,773 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LAV ENCLOSURE ANGLE IS CRACKED BS 867 LBL 11 WL 164 / [01] REMOVED AFT BAY LAV ENCLOSURE ANGLE BS 867 LBL 11 WL 164 PER SRM 51-40-02-0G-0.;[02] LOCATED; DRILLED; AND DEBURRED NEW ENCLOSURE ANGLE BS 867 LBL WL 164 PER SRM 51-40-05-0G-0; DWG 149A8102 AND DWG 149A8104; OK TO INSTALL.;[03] OK TO INSTALL GIVEN.;[04] INSTALLED NEW ENCLOSURE ANGLE BS BS 867 LBL 11 WL 164 PER SRM 51-40-02-0G-0; DWG 149A8102 AND DWG 149A8104;[05] VERIFIED CORRECTIVE ACTION 4.
